Next Article in Journal
Tail Dependence and Risk Spillover from the US to GCC Banking Sectors
Next Article in Special Issue
Some Relationships for the Generalized Integral Transform on Function Space
Previous Article in Journal
Optimal Exploitation of a General Renewable Natural Resource under State and Delay Constraints
Previous Article in Special Issue
Transformations of the Hypergeometric 4F3 with One Unit Shift: A Group Theoretic Study
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 2054

Article: Laguerre-Type Exponentials, Laguerre Derivatives and Applications. A Survey
Authors: by Paolo Emilio Ricci
Link: https://www.mdpi.com/2227-7390/8/11/2054

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop